# SDR V0XD20220318003

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 31,871 hours, 29,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Antenna
- Part number: 14536830001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMITER MOUNTING BASE IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED RADIO ALTIMITER MOUTING BASE IAW EMB145 SRM 51-40-02. ALL WORK PERFORMED ON AVMAX W/O: 80992 W/C: 1035.
